Alert archive / North Dakota / Tornado Warnings in 2016
Tornado Warning 26, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Aug 3, 2016, 8:24 PM CDT for Benson County, Eddy County, North Dakota. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2016, 8:24 PM CDT (01:24 UTC)
- Expired
- Aug 3, 2016, 9:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Benson County, ND, Eddy County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 132 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 8:28 PM CDT | FUNNEL CLOUD | 3 W New Rockford, ND | BRIEF FUNNEL CLOUD LOWERINGS VIEWED WEST OF TOWN. |
| Aug 3, 8:38 PM CDT | FUNNEL CLOUD | 2 Sse Sheyenne, ND | PERSISTENT WALL CLOUD WITH FUNNEL CLOUD VIEWED AND PHOTOGRAPHED. REPORT AND PHOTO POSTED VIA SOCIAL MEDIA. |
| Aug 3, 8:45 PM CDT | HAIL 1.25 | 10 Ese Sheyenne, ND | |
| Aug 3, 9:10 PM CDT | TORNADO 2 | 9 Sw Warwick, ND | A TORNADO TRACKED FOR ROUGHLY 3 MILES ACROSS FAR SOUTHEAST HILLDALE TOWNSHIP INTO THE FAR SOUTHWEST CORNER OF EDDY TOWNSHIP...TO ABOUT 6.5 MILES SSW OF WARWICK BY 920 PM CDT. NUMEROUS OAK AND PINE TREES WERE SNAPPED OR UPROOTED ACROSS A STRETCH OF THE SHEYENNE |
| Aug 3, 9:16 PM CDT | TORNADO | 10 Wsw Hamar, ND | TORNADO TRACKING INTO FAR SOUTHWEST EDDY TOWNSHIP... ABOUT 6 SSW OF WARWICK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 3:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1397 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 2565 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
593
WFUS53 KFGF 040124
TORFGF
NDC005-027-040215-
/O.NEW.KFGF.TO.W.0026.160804T0124Z-160804T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
824 PM CDT WED AUG 3 2016
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* TORNADO WARNING FOR...
EDDY COUNTY IN NORTHEASTERN NORTH DAKOTA...
SOUTHEASTERN BENSON COUNTY IN NORTHEASTERN NORTH DAKOTA...
* UNTIL 915 PM CDT
* AT 822 PM CDT...MULTIPLE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
TORNADOES WERE LOCATED NEAR NEW ROCKFORD AND SHEYENNE...OR 24
MILES SOUTHWEST OF DEVILS LAKE... MOVING EAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS...AND VEHICLES.
* THIS DANGEROUS STORM WILL BE NEAR...
SHEYENNE AROUND 830 PM CDT.
TOKIO AROUND 900 PM CDT.
WARWICK AROUND 910 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GRAND FORKS.
&&
LAT...LON 4792 9930 4796 9879 4795 9880 4797 9868
4759 9868 4759 9927 4767 9927 4768 9930
TIME...MOT...LOC 0122Z 270DEG 25KT 4783 9919
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
KNUTSVIG3 follow-up statements
666
WWUS53 KFGF 040138
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
838 PM CDT WED AUG 3 2016
NDC005-027-040215-
/O.CON.KFGF.TO.W.0026.000000T0000Z-160804T0215Z/
EDDY ND-BENSON ND-
838 PM CDT WED AUG 3 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EDDY AND
SOUTHEASTERN BENSON COUNTIES...
AT 835 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SHEYENNE...OR 22 MILES SOUTH OF DEVILS
LAKE...MOVING EAST AT 30 MPH. A SECOND THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO WAS LOCATED 3 MILES EAST OF NEW ROCKFORD MOVING
EAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS...AND VEHICLES.
THIS DANGEROUS STORM WILL BE NEAR...
WARWICK AROUND 905 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 4792 9915 4796 9879 4795 9880 4797 9868
4759 9868 4761 9920
TIME...MOT...LOC 0135Z 277DEG 27KT 4781 9906
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
KNUTSVIG487
WWUS53 KFGF 040153
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
853 PM CDT WED AUG 3 2016
NDC005-027-040215-
/O.CON.KFGF.TO.W.0026.000000T0000Z-160804T0215Z/
EDDY ND-BENSON ND-
853 PM CDT WED AUG 3 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHEASTERN EDDY AND SOUTHEASTERN BENSON COUNTIES...
AT 853 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES EAST OF SHEYENNE...OR 21 MILES SOUTH OF DEVILS
LAKE...MOVING EAST AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS...AND VEHICLES.
THIS DANGEROUS STORM WILL BE NEAR...
WARWICK AROUND 915 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 4786 9903 4793 9868 4766 9868 4768 9900
TIME...MOT...LOC 0153Z 271DEG 20KT 4780 9895
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
KNUTSVIG848
WWUS53 KFGF 040208
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
908 PM CDT WED AUG 3 2016
NDC005-040217-
/O.CAN.KFGF.TO.W.0026.000000T0000Z-160804T0215Z/
BENSON ND-
908 PM CDT WED AUG 3 2016
...THE TORNADO WARNING FOR SOUTHEASTERN BENSON COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING NO LONGER POSES
A THREAT TO THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHEASTERN
NORTH DAKOTA.
LAT...LON 4781 9886 4784 9868 4769 9868 4772 9887
TIME...MOT...LOC 0207Z 277DEG 12KT 4776 9883
$$
NDC027-040215-
/O.CON.KFGF.TO.W.0026.000000T0000Z-160804T0215Z/
EDDY ND-
908 PM CDT WED AUG 3 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHEASTERN EDDY COUNTY...
AT 907 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHWEST OF WARWICK...OR 24 MILES SOUTH OF
DEVILS LAKE...MOVING EAST AT 15 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS...AND VEHICLES.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN EDDY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 4781 9886 4784 9868 4769 9868 4772 9887
TIME...MOT...LOC 0207Z 277DEG 12KT 4776 9883
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
KNUTSVIGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Aug 3, 6:36 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Aug 3, 6:36 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 636 PM CDT WED AUG 3 2016 .UPDATE... Issued at 636 PM CDT Wed Aug 3 2016 Only show in town right now is a large tstm cell up over Towner County in ND. Storm chasers have been watching it for quite some time now. This cell has been very slowly drifting east. Main question is if and when additional storms fire along the line. High resolution models still show additional development expanding southward through the evening, due to the low level jet. So will continue to monitor. && .SHORT TERM...(This evening through Thursday) Issued at 307 PM CDT Wed Aug 3 2016 A low pressure system currently digging into northwest ND will slide eastward along the CanAm border through the late afternoon and evening hours. Deep layer moisture advection and surface heating ahead of this system has /by 3pm/ developed a broad area of quite unstable air with surface and mixed layer CAPE exceeding 4000 j/kg and minimal CIN across central eastern ND. RUC13 and HRRR versions are all indicating high degree of low level /0-2 km VGP/ spin potential and instability which would support rapid sub-cloud ascent and increased tornadic potential. Shear profiles shud support strong overall updraft and the ability of supercell development and maintenance. Storms should clear from eastern ND by midnight and decrease in intensity over northwest MN during the late overnight hours. Somewhat cooler and drier westerly flow will develop on Thursday.. with scattered showers are possible along the CanAm border Thursday afternoon... mainly in backwash instability. .LONG TERM...(Thursday night through Wednesday) Issued at 307 PM CDT Wed Aug 3 2016 The period will begin quiet as surface low pressure moves away from the area and towards Hudson Bay. Upper ridging will build into the Plains states as slightly cooler and drier Canadian air works its way southward. Temperatures to end the work week and start the weekend look to top out slightly below normal with values mainly in the mid to upper 70s and gradually into the lower 80s. The upper ridge begins breaking down late Sunday as an upper low strengthens across the Pacific northwest. Models disagree a bit on the timing and strength of this feature with the GFS much stronger and more pronounced than the ECMWF. Regardless, several waves are progged to move through the southwest flow ahead of this system allowing precipitation chances to return by late Sunday/early Monday. At this time, not able to confidently pick out the timing of the strongest waves so generally went with slight chance/chance PoPs through Wednesday. Temperatures for the second half of the period will be just a tad warmer with highs in the upper 70s across the north and low to mid 80s in the south. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 636 PM CDT Wed Aug 3 2016 Tried to indicate the best time frame for tstms at each of the TAF sites. These should clear KDVL first, but may take well into the evening to clear the other sites. There has not been much for tstm activity yet, but models are indicating more coverage through the evening. West winds look quite gusty on Thursday. && .FGF Watches/Warnings/Advisories... ND...None. MN...None. && UPDATE...Godon SHORT TERM...Gust LONG TERM...Lee AVIATION...Godon
Hazardous weather outlook, Aug 3, 8:57 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 857 AM CDT WED AUG 3 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-041400- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 857 AM CDT WED AUG 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK FOR SEVERE WEATHER IN EASTERN ND LATE THIS AFTERNOON AND EVENING. SIGNIFICANT HAIL...GREATER THAN 2 INCHES POSSIBLE...AND SOME TORNADIC ACTIVITY IS POSSIBLE LATE IN THE AFTERNOON ACROSS CENTRAL AND EASTERN ND. STORMS WILL PRESENT MORE OF A WIND THREAT AS THE ACTIVITY MERGES INTO A LINEAR SYSTEM AND MOVES INTO THE RED RIVER VALLEY AND NW MN THIS EVENING AND INTO THE OVERNIGHT HOURS. THEREFORE...THIS AREA IS UNDER A SLIGHT RISK FOR SEVERE STORMS FOR MAINLY STRONG WINDS AND ISOLATED LARGE HAIL. HEAVY RAINFALL WITH LOCALIZED FLOODING IS ALSO POSSIBLE WITH ANY STORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR THUNDERSTORMS WILL RETURN FOR MONDAY AND TUESDAY AFTER A QUIET WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. JK/LEE
In the hours before
Local storm report, Aug 3, 7:39 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
739 PM CDT WED AUG 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL LANGDON 48.76N 98.37W
08/03/2016 E1.00 INCH CAVALIER ND TRAINED SPOTTER
QUARTER SIZED HAIL AND SMALL WITH HEAVY RAIN
&&
SPEICHERLocal storm report, Aug 3, 7:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
741 PM CDT WED AUG 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 10 W MINNEWAUKAN 48.07N 99.47W
08/03/2016 E1.00 INCH BENSON ND TRAINED SPOTTER
QUARTER SIZED HAIL AND SMALL WITH HEAVY RAIN
&&
SPEICHERLocal storm report, Aug 3, 7:42 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
742 PM CDT WED AUG 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 10 W MINNEWAUKAN 48.07N 99.47W
08/03/2016 E1.00 INCH BENSON ND TRAINED SPOTTER
QUARTER SIZED HAIL AND SMALLER WITH HEAVY RAIN
&&
SPEICHERLocal storm report, Aug 3, 7:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
750 PM CDT WED AUG 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 4 W BISBEE 48.63N 99.47W
08/03/2016 TOWNER ND TRAINED SPOTTER
TRANSFORMER LINES AND POWER POLES DOWN. TIME ESTIMATED.
&&
GGUSTLocal storm report, Aug 3, 8:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
804 PM CDT WED AUG 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 4 W MAZA 48.39N 99.29W
08/03/2016 M2.00 INCH TOWNER ND TRAINED SPOTTER
REPORT AND PHOTO POSTED VIA SOCIAL MEDIA.
&&
GGUSTLocal storm report, Aug 3, 8:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
812 PM CDT WED AUG 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 1 WNW HAMPDEN 48.54N 98.67W
08/03/2016 M61 MPH CAVALIER ND MESONET
PEAK WIND MEASURED AT THE HAMPDEN RAWS STATION. TIME
ESTIMATED BASED ON RADAR.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:04 PM CDT | Flash Flood Warning | FGF | Towner | 3 hr |
| Aug 3, 7:15 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina, Ramsey, Walsh | 60 min |
| Aug 3, 7:29 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Ramsey, Towner, Walsh | 46 min |
| Aug 3, 7:38 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 52 min |
| Aug 3, 7:55 PM CDT | Severe Thunderstorm Warning | FGF | Pembina, Walsh | 65 min |
| Aug 3, 8:14 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey | 61 min |
| Aug 3, 8:19 PM CDT | Tornado Warning | FGF | Ramsey | 41 min |
| Aug 3, 9:13 PM CDT | Tornado Warning | FGF | Eddy, Nelson | 47 min |
| Aug 3, 9:54 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Steele | 20 min |
| Aug 3, 10:12 PM CDT | Severe Thunderstorm Warning | FGF | Griggs, Steele | 48 min |
| Aug 3, 10:22 PM CDT | Special Weather Statement | FGF | Grand Forks | 53 min |
| Aug 3, 10:29 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 61 min |
| Aug 3, 11:01 PM CDT | Flash Flood Warning | FGF | Grand Forks | 2 hr |
| Aug 3, 11:16 PM CDT | Special Weather Statement | FGF | Ransom | 44 min |
| Aug 3, 11:52 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 38 min |
| Aug 4, 12:20 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 40 min |
Nearby
Tornado Warnings in North Dakota, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.